# SDR FDEA201406301592

- Difficulty date: June 30, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 113N24022
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD MAIN FLAP LOWER MID ACCESS PANEL FOUND WITH 16 EACH ELONGATED SCREW HOLES.  REPAIR CARRIED OUT AS PER EA F-5750-T0308417 PART 1.  REPAIR IS MAJOR.
